ITEM METADATA RECORD
Title: Warped product decompositions of real space forms and Hamiltonian-stationary Lagrangian submanifolds
Authors: Chen, Bang-Yen *
Dillen, Franki * # ×
Issue Date: 2008
Publisher: Pergamon Press
Series Title: Nonlinear analysis vol:69 pages:3462-3494
Abstract: A Lagrangian submanifold of a Kaehler manifold is said to be Hamiltonian-stationary (or H-stationary for short) if it is a critical point of the area functional restricted to compactly supported Hamiltonian variations. In this article, we present some simple relationship between warped product decompositions of real space forms and Hamiltonian-stationary Lagrangian submanifolds. We completely classify H-stationary Lagrangian submanifolds in complex space forms arisen from warped product decompositions. More precisely, we prove that there exist two such families of H-stationary Lagrangian submanifolds in $\Bbb C^n$, two families in $\Bbb CP^n$, and twenty-one families in $\Bbb CH^n$. As immediate by-product we obtain many new families of Hamiltonian-stationary Lagrangian submanifolds in complex space forms.
ISSN: 0362-546X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science